# SDR ASOA02064

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 487190
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE CAPTAIN REPORTED ONE SECTION OF FLOOR EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTORS TO THE INOPERATIVE SECTION OF EMERGENCY FLOOR LIGHTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
